# SDR R61A201211100633

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 14,258 hours, 11,221 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT AND LEFT BRAKE CONTROL FAULT, DECLARED AN EMERGENCY AND LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE CYCLED AIRCRAFT POWER IAW EMB AMM 24-42-02, ALL MESSAGES CLEARED, NO CORRELATED FAULTS PRESENT AND BRAKES OPS CHECKED GOOD IAW EMB AMM 32-49-11.
